Alert archive / Vermont / River Flood Warnings in 2014
River Flood Warning 7, NWS Burlington, VT
NWS Burlington, VT issued this river flood warning at Apr 15, 2014, 4:52 AM EDT for Chittenden County, Vermont. It took effect at Apr 15, 2014, 12:00 PM EDT. It was in force for 36 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2014, 4:52 AM EDT (08:52 UTC)
- In effect from
- Apr 15, 2014, 12:00 PM EDT
- Expired
- Apr 17, 2014, 12:14 AM EDT
- In force
- 36 hr
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Chittenden County, VT
The radar
The Burlington radar (KCXX), 3 km from the middle of the area, began a volume at 08:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Winooski River at Essex Junction (ESSV1). The gauge peaked at 16.54 ft at Apr 16, 2014, 8:00 AM EDT.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 15 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04290500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
647
WGUS41 KBTV 150852
FLWBTV
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
452 AM EDT TUE APR 15 2014
...THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN VERMONT...
WINOOSKI RIVER AT ESSEX JUNCTION
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
IF YOU LIVE OR TRAVEL NEAR STREAMS AND RIVERS...SEEK HIGHER GROUND
IMMEDIATELY AT FIRST SIGNS OF RISING WATER. OBEY ALL ROAD CLOSURE
SIGNS...THEY ARE THERE FOR YOUR SAFETY. DO NOT ATTEMPT TO DRIVE
THROUGH FLOODED AREAS...MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN
AROUND, DON'T DROWN!
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR BY
VISITING OUR WEB SITE AT: WEATHER.GOV.
&&
VTC007-160852-
/O.NEW.KBTV.FL.W.0007.140415T1600Z-140417T0414Z/
/ESSV1.2.ER.140415T1600Z.140416T1200Z.140416T2214Z.NO/
452 AM EDT TUE APR 15 2014
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* FLOOD WARNING FOR
THE WINOOSKI RIVER AT ESSEX JUNCTION.
* FROM THIS AFTERNOON TO LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING
IS CANCELLED.
* AT 4:30 AM TUESDAY THE STAGE WAS 11.3 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY AFTERNOON AND CONTINUE
TO RISE TO NEAR 17.4 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY WEDNESDAY EVENING.
* IMPACT...AT 18.0 FEET...FLOODING WILL BE WIDESPREAD ALONG THE
WINOOSKI RIVER FROM JONESVILLE TO THE RIVERS MOUTH AT LAKE
CHAMPLAIN. WATER WILL COVER BRIDGE STREET IN RICHMOND...NORTH
WILLISTON ROAD IN WILLISTON AND ESSEX...POOR FARM ROAD IN SOUTH
BURLINGTON AND WILLISTON. THE BURLINGTON INTERVALE WILL BE
INUNDATED.
&&
LAT...LON 4457 7326 4444 7291 4436 7295 4450 7331
$$4 follow-up statements
775
WGUS81 KBTV 160220
FLSBTV
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1020 PM EDT TUE APR 15 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW
YORK AND VERMONT...
SARANAC RIVER AT PLATTSBURGH
EAST BRANCH AUSABLE RIVER AT AUSABLE FORKS
MISSISQUOI RIVER NEAR NORTH TROY
LAMOILLE RIVER AT JOHNSON
WINOOSKI RIVER AT ESSEX JUNCTION
OTTER CREEK AT CENTER RUTLAND
MISSISQUOI RIVER AT EAST BERKSHIRE
LAMOILLE RIVER AT JEFFERSONVILLE
PASSUMPSIC RIVER AT PASSUMPSIC
BARTON RIVER AT COVENTRY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
IF YOU LIVE OR TRAVEL NEAR STREAMS AND RIVERS...SEEK HIGHER GROUND
IMMEDIATELY AT FIRST SIGNS OF RISING WATER. OBEY ALL ROAD CLOSURE
SIGNS...THEY ARE THERE FOR YOUR SAFETY. DO NOT ATTEMPT TO DRIVE
THROUGH FLOODED AREAS...MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN
AROUND, DON'T DROWN!
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR BY
VISITING OUR WEB SITE AT: WEATHER.GOV.
&&
VTC019-170013-
/O.EXT.KBTV.FL.W.0006.000000T0000Z-140417T0013Z/
/NTYV1.2.ER.140414T2124Z.140416T0600Z.140416T1813Z.NO/
1020 PM EDT TUE APR 15 2014
THE FLOOD WARNING CONTINUES FOR
THE MISSISQUOI RIVER NEAR NORTH TROY.
* AT 9:30 PM TUESDAY THE STAGE WAS 11.4 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.5 FEET BY
AFTER MIDNIGHT WEDNESDAY. THE RIVER WILL FALL BELOW FLOOD STAGE
EARLY WEDNESDAY AFTERNOON.
* IMPACT...AT 12.0 FEET...SUBSTANTIAL FLOODING OCCURS...WITH WATER
OVER LOOP ROAD AND 3 FEET OF WATER ON ROUTE 100 BETWEEN WESTFIELD
AND NEWPORT.
&&
LAT...LON 4501 7245 4501 7230 4472 7241 4476 7254
$$
VTC011-170320-
/O.CON.KBTV.FL.W.0011.000000T0000Z-140417T0617Z/
/EBKV1.3.ER.140415T1800Z.140416T0600Z.140417T0017Z.NO/
1020 PM EDT TUE APR 15 2014
THE FLOOD WARNING CONTINUES FOR
THE MISSISQUOI RIVER AT EAST BERKSHIRE.
* AT 9:45 PM TUESDAY THE STAGE WAS 15.6 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.8 FEET BY
AFTER MIDNIGHT WEDNESDAY. THE RIVER WILL FALL BELOW FLOOD STAGE
WEDNESDAY EVENING.
* IMPACT...AT 17.0 FEET...SEVERE FLOODING WILL OCCUR. WATER WILL
APPROACH HOMES IN EAST BERKSHIRE...AND COVER PORTIONS OF ROUTE
118 NEAR EAST BERKSHIRE...AND ROUTE 105 BETWEEN EAST BERKSHIRE
AND ENOSBURG FALLS. MISSISQUOI STREET IN ENOSBURG FALLS WILL
FLOOD. FLOODING OF FARMLAND WILL BE WIDESPREAD ALONG
THE MISSISQUOI IN FRANKLIN COUNTY.
&&
LAT...LON 4498 7294 4501 7275 4501 7256 4486 7263
4484 7309
$$
NYC019-031-161939-
/O.EXT.KBTV.FL.W.0005.000000T0000Z-140416T1939Z/
/ASFN6.2.ER.140414T2140Z.140416T0046Z.140416T1339Z.NO/
1020 PM EDT TUE APR 15 2014
THE FLOOD WARNING CONTINUES FOR
THE EAST BRANCH AUSABLE RIVER AT AUSABLE FORKS.
* AT 10:01 PM TUESDAY THE STAGE WAS 9.2 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE WEDNESDAY MORNING.
* IMPACT...AT 9.0 FEET...IN JAY...WATER WILL COVER ROUTE 9N IN THE
STICKNEY BRIDGE AREA...AND STONE HOUSE AND ANTHONY RIVER ROADS WILL
BE COVERED. IN KEENE...WATER WILL COVER HULLS FALLS ROAD...AND
ROUTES 73 AND 9N NEAR MARCY FIELD.
&&
LAT...LON 4461 7343 4447 7338 4437 7361 4411 7372
4413 7391 4449 7378
$$
VTC015-161824-
/O.EXT.KBTV.FL.W.0008.000000T0000Z-140416T1824Z/
/JONV1.2.ER.140415T2155Z.140416T0600Z.140416T1224Z.NO/
1020 PM EDT TUE APR 15 2014
THE FLOOD WARNING CONTINUES FOR
THE LAMOILLE RIVER AT JOHNSON.
* AT 9:30 PM TUESDAY THE STAGE WAS 13.5 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.4 FEET BY
AFTER MIDNIGHT WEDNESDAY. THE RIVER WILL FALL BELOW FLOOD STAGE
WEDNESDAY MORNING.
* IMPACT...AT 14.0 FEET...WATER WILL COVER ROUTE 15 AT THE WRONG WAY
BRIDGE IN CAMBRIDGE...AND MAY COVER ROUTES 108 AND 109 IN
JEFFERSONVILLE.
&&
LAT...LON 4469 7272 4457 7238 4449 7245 4460 7278
$$
VTC015-170320-
/O.CON.KBTV.FL.W.0010.000000T0000Z-000000T0000Z/
/JVLV1.2.ER.140415T0612Z.140416T0115Z.000000T0000Z.NR/
1020 PM EDT TUE APR 15 2014
THE FLOOD WARNING CONTINUES FOR
THE LAMOILLE RIVER AT JEFFERSONVILLE.
* AT 9:15 PM TUESDAY THE STAGE WAS 452.9 FEET.
* FLOOD STAGE IS 450.0 FEET.
* IMPACT...AT 453.0 FEET...WATER WILL BEGIN TO ENTER STREETS IN
JEFFERSONVILLE. THE NORTH END OF MAIN STREET WILL FLOOD FIRST...AND
LOW LYING HOMES WILL BE AFECTED. PORTIONS OF ROUTE 15 BETWEEN
JOHNSON AND FAIRFAX WILL BEGIN TO FLOOD...AND THERE WILL BE
WIDESPREAD FIELD FLOODING ALONG THE RIVER.
&&
LAT...LON 4470 7297 4469 7272 4460 7277 4461 7302
$$
VTC007-170320-
/O.EXT.KBTV.FL.W.0007.000000T0000Z-140417T0529Z/
/ESSV1.2.ER.140415T2018Z.140416T1200Z.140416T2329Z.NO/
1020 PM EDT TUE APR 15 2014
THE FLOOD WARNING CONTINUES FOR
THE WINOOSKI RIVER AT ESSEX JUNCTION.
* AT 9:30 PM TUESDAY THE STAGE WAS 13.8 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.5 FEET BY
WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY
EVENING.
* IMPACT...AT 16.0 FEET...LOW LYING ROADS ALONG THE WINOOSKI WILL
FLOOD...INCLUDING BRIDGE STREET IN RICHMOND...NORTH WILLISTON ROAD
IN ESSEX...POOR FARM ROAD NEAR THE SOUTH BURLINGTON AND ESSEX TOWN
LINE...AND PINE ISLAND ROAD IN COLCHESTER. THE BURLINGTON INTERVALE
WILL BE INUNDATED...AND THERE WILL BE WIDESPREAD FIELD FLOODING
FROM JONESVILLE TO LAKE CHAMPLAIN.
&&
LAT...LON 4457 7326 4444 7291 4436 7295 4450 7331
$$
VTC021-170320-
/O.EXT.KBTV.FL.W.0009.000000T0000Z-140417T1330Z/
/CENV1.2.ER.140415T2115Z.140416T0600Z.140417T0730Z.NO/
1020 PM EDT TUE APR 15 2014
THE FLOOD WARNING CONTINUES FOR
THE OTTER CREEK AT CENTER RUTLAND.
* AT 9:45 PM TUESDAY THE STAGE WAS 9.4 FEET.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.1 FEET BY
AFTER MIDNIGHT WEDNESDAY. THE RIVER WILL FALL BELOW FLOOD STAGE
THURSDAY MORNING.
* IMPACT...AT 10.0 FEET...FLOODING WILL OCCUR ON LOW LYING ROADS
INCLUDING DORR DRIVE AND PARK STREET IN RUTLAND...AND ALFRECHA ROAD
IN CLARENDON. WATER WILL APPROACH HOMES ON WEST PROCTOR ROAD NEAR
ROUTE 4 IN RUTLAND. DOWNSTREAM IN PROCTOR AND PITTSFORD...NUMEROUS
ROADS WILL FLOOD...ALONG WITH ROUTE 73 WEST OF BRANDON.
&&
LAT...LON 4384 7320 4384 7307 4360 7295 4339 7291
4340 7304 4359 7307
$$
VTC005-170320-
/O.CON.KBTV.FL.W.0013.000000T0000Z-140417T1042Z/
/PASV1.2.ER.140415T2057Z.140416T0600Z.140417T0442Z.NO/
1020 PM EDT TUE APR 15 2014
THE FLOOD WARNING CONTINUES FOR
THE PASSUMPSIC RIVER AT PASSUMPSIC.
* AT 9:15 PM TUESDAY THE STAGE WAS 17.5 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.8 FEET BY
AFTER MIDNIGHT WEDNESDAY. THE RIVER WILL FALL BELOW FLOOD STAGE
EARLY THURSDAY MORNING.
* IMPACT...AT 19.0 FEET...WIDESPREAD FLOODING WILL OCCUR IN
LYNDONVILLE AND SAINT JOHNSBURY CENTER. HOMES AND BUSINESSES ON
ROUTE 5 ALONG THE PASSUMPSIC FROM LYNDONVILLE TO SAINT JOHNSBURY
WILL BE INUNDATED. FLOODING MAY ALSO OCCUR UPSTREAM ALONG JOE'S
BROOK. FLOODING SIMILAR TO JUNE 12 2002.
&&
LAT...LON 4451 7207 4449 7196 4433 7199 4428 7208
$$
NYC019-033-170000-
/O.EXT.KBTV.FL.W.0012.140416T0600Z-140417T0000Z/
/PBGN6.1.ER.140416T0600Z.140416T1200Z.140416T1800Z.NO/
1020 PM EDT TUE APR 15 2014
THE FLOOD WARNING CONTINUES FOR
THE SARANAC RIVER AT PLATTSBURGH.
* FROM LATE TONIGHT TO WEDNESDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 9:30 PM TUESDAY THE STAGE WAS 8.9 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT WEDNESDAY AND
CONTINUE TO RISE TO NEAR 9.1 FEET BY WEDNESDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY AFTERNOON.
* IMPACT...AT 9.0 FEET...UNDERWOOD TRAILER PARK PROTECTED BY LEVEE IF
DRAIN PLUGS ARE IN. LEVEE SHOULD BE MONITORED FOR WEAKENING.
&&
LAT...LON 4475 7344 4465 7343 4458 7381 4467 7385
$$
VTC019-170320-
/O.CON.KBTV.FL.W.0003.000000T0000Z-000000T0000Z/
/COVV1.1.ER.140411T1145Z.140417T0200Z.000000T0000Z.UU/
1020 PM EDT TUE APR 15 2014
THE FLOOD WARNING CONTINUES FOR
THE BARTON RIVER AT COVENTRY.
* AT 9:30 PM TUESDAY THE STAGE WAS 9.2 FEET.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.6 FEET BY LATE
WEDNESDAY EVENING THEN BEGIN FALLING.
* IMPACT...AT 8.0 FEET...MAPLE STREET AND RIVER ROAD BETWEEN ORLEANS
AND COVENTRY STATION WILL FLOOD. THERE WILL BE EXTENSIVE FIELD AND
LOWLAND FLOODING.
&&
LAT...LON 4490 7226 4490 7217 4483 7216 4478 7207
4476 7224
$$589
WGUS81 KBTV 160958
FLSBTV
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
558 AM EDT WED APR 16 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW
YORK...VERMONT...
LAKE CHAMPLAIN AT ROUSES POINT
MISSISQUOI RIVER AT EAST BERKSHIRE
LAMOILLE RIVER AT JOHNSON
OTTER CREEK AT CENTER RUTLAND
PASSUMPSIC RIVER AT PASSUMPSIC
MISSISQUOI RIVER NEAR NORTH TROY
LAMOILLE RIVER AT JEFFERSONVILLE
WINOOSKI RIVER AT ESSEX JUNCTION
BARTON RIVER AT COVENTRY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
IF YOU LIVE OR TRAVEL NEAR STREAMS AND RIVERS...SEEK HIGHER GROUND
IMMEDIATELY AT FIRST SIGNS OF RISING WATER. OBEY ALL ROAD CLOSURE
SIGNS...THEY ARE THERE FOR YOUR SAFETY. DO NOT ATTEMPT TO DRIVE
THROUGH FLOODED AREAS...MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN
AROUND, DON'T DROWN!
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR BY
VISITING OUR WEB SITE AT: WEATHER.GOV.
&&
VTC005-171058-
/O.EXT.KBTV.FL.W.0013.000000T0000Z-140417T1513Z/
/PASV1.3.ER.140415T2057Z.140416T0815Z.140417T0913Z.NO/
558 AM EDT WED APR 16 2014
THE FLOOD WARNING CONTINUES FOR
THE PASSUMPSIC RIVER AT PASSUMPSIC.
* AT 5:15 AM WEDNESDAY THE STAGE WAS 19.2 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MAJOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY THURSDAY.
* IMPACT...AT 19.0 FEET...WIDESPREAD FLOODING WILL OCCUR IN
LYNDONVILLE AND SAINT JOHNSBURY CENTER. HOMES AND BUSINESSES ON
ROUTE 5 ALONG THE PASSUMPSIC FROM LYNDONVILLE TO SAINT JOHNSBURY
WILL BE INUNDATED. FLOODING MAY ALSO OCCUR UPSTREAM ALONG JOE'S
BROOK. FLOODING SIMILAR TO JUNE 12 2002...JULY 1 1973...AND MAY 26
2011.
&&
LAT...LON 4451 7207 4449 7196 4433 7199 4428 7208
$$
VTC019-170013-
/O.CON.KBTV.FL.W.0006.000000T0000Z-140417T0013Z/
/NTYV1.2.ER.140414T2124Z.140416T0915Z.140416T1813Z.NO/
558 AM EDT WED APR 16 2014
THE FLOOD WARNING CONTINUES FOR
THE MISSISQUOI RIVER NEAR NORTH TROY.
* AT 5:30 AM WEDNESDAY THE STAGE WAS 11.4 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
WEDNESDAY AFTERNOON.
* IMPACT...AT 11.0 FEET...WATER WILL INUNDATE RIVER ROAD BETWEEN TROY
AND NORTH TROY...AS WELL AS PORTIONS OF LOOP ROAD IN WESTFIELD AND
TROY. WATER WILL COVER PORTIONS OF ROUTE 100 NEAR TROY...AND WELL
UPSTREAM NEAR LOWELL. THERE WILL BE WIDESPREAD FLOODING OF
LOWLANDS...FIELDS...AND PASTURES ALONG THE MISSISQUOI FROM LOWELL
TO NORTH TROY.
&&
LAT...LON 4501 7245 4501 7230 4472 7241 4476 7254
$$
VTC011-170045-
/O.EXT.KBTV.FL.W.0011.000000T0000Z-140417T0045Z/
/EBKV1.2.ER.140415T1800Z.140416T0215Z.140416T1845Z.NO/
558 AM EDT WED APR 16 2014
THE FLOOD WARNING CONTINUES FOR
THE MISSISQUOI RIVER AT EAST BERKSHIRE.
* AT 4:45 AM WEDNESDAY THE STAGE WAS 14.7 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
WEDNESDAY AFTERNOON.
* IMPACT...AT 14.0 FEET...WIDESPREAD FLOODING OF LOW LYING FIELDS AND
ROADWAYS WILL OCCUR FROM RICHFORD TO ENOSBURG. WATER WILL APPROACH
ROUTE 118 AT EAST BERKSHIRE...AND ROUTE 105 BETWEEN ENOSBURG FALLS
AND EAST BERKSHIRE. YARDS WILL BE FLOODED IN EAST BERKSHIRE.
&&
LAT...LON 4498 7294 4501 7275 4501 7256 4486 7263
4484 7309
$$
VTC015-162024-
/O.EXT.KBTV.FL.W.0008.000000T0000Z-140416T2024Z/
/JONV1.2.ER.140415T2155Z.140416T0715Z.140416T1424Z.NO/
558 AM EDT WED APR 16 2014
THE FLOOD WARNING CONTINUES FOR
THE LAMOILLE RIVER AT JOHNSON.
* AT 5:30 AM WEDNESDAY THE STAGE WAS 13.9 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE WEDNESDAY MORNING.
* IMPACT...AT 14.0 FEET...WATER WILL COVER ROUTE 15 AT THE WRONG WAY
BRIDGE IN CAMBRIDGE...AND MAY COVER ROUTES 108 AND 109 IN
JEFFERSONVILLE.
&&
LAT...LON 4469 7272 4457 7238 4449 7245 4460 7278
$$
VTC015-171058-
/O.CON.KBTV.FL.W.0010.000000T0000Z-000000T0000Z/
/JVLV1.3.ER.140415T0612Z.140416T0330Z.000000T0000Z.NR/
558 AM EDT WED APR 16 2014
THE FLOOD WARNING CONTINUES FOR
THE LAMOILLE RIVER AT JEFFERSONVILLE.
* AT 5:15 AM WEDNESDAY THE STAGE WAS 452.8 FEET.
* FLOOD STAGE IS 450.0 FEET.
* IMPACT...AT 453.0 FEET...WATER WILL BEGIN TO ENTER STREETS IN
JEFFERSONVILLE. THE NORTH END OF MAIN STREET WILL FLOOD FIRST...AND
LOW LYING HOMES WILL BE AFFECTED. PORTIONS OF ROUTE 15 BETWEEN
JOHNSON AND FAIRFAX WILL BEGIN TO FLOOD...AND THERE WILL BE
WIDESPREAD FIELD FLOODING ALONG THE RIVER.
&&
LAT...LON 4470 7297 4469 7272 4460 7277 4461 7302
$$
VTC007-170529-
/O.CON.KBTV.FL.W.0007.000000T0000Z-140417T0529Z/
/ESSV1.2.ER.140415T2018Z.140416T1200Z.140416T2329Z.NO/
558 AM EDT WED APR 16 2014
THE FLOOD WARNING CONTINUES FOR
THE WINOOSKI RIVER AT ESSEX JUNCTION.
* AT 5:30 AM WEDNESDAY THE STAGE WAS 14.9 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.5 FEET BY
WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY
EVENING.
* IMPACT...AT 16.0 FEET...LOW LYING ROADS ALONG THE WINOOSKI WILL
FLOOD...INCLUDING BRIDGE STREET IN RICHMOND...NORTH WILLISTON ROAD
IN ESSEX...POOR FARM ROAD NEAR THE SOUTH BURLINGTON AND ESSEX TOWN
LINE...AND PINE ISLAND ROAD IN COLCHESTER. THE BURLINGTON INTERVALE
WILL BE INUNDATED...AND THERE WILL BE WIDESPREAD FIELD FLOODING
FROM JONESVILLE TO LAKE CHAMPLAIN.
&&
LAT...LON 4457 7326 4444 7291 4436 7295 4450 7331
$$
NYC019-031-115-VTC001-007-011-013-021-171058-
/O.EXT.KBTV.FL.W.0014.140418T0600Z-000000T0000Z/
/ROUN6.1.ER.140418T0600Z.140418T1800Z.000000T0000Z.NO/
558 AM EDT WED APR 16 2014
THE FLOOD WARNING CONTINUES FOR
THE LAKE CHAMPLAIN AT ROUSES POINT.
* FROM LATE THURSDAY NIGHT UNTIL FURTHER NOTICE...OR UNTIL THE
WARNING IS CANCELLED.
* AT 5:00 AM WEDNESDAY THE STAGE WAS 99.4 FEET.
* FLOOD STAGE IS 100.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY FRIDAY MORNING AND
CONTINUE TO RISE TO NEAR 100.1 FEET BY EARLY FRIDAY AFTERNOON.
ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 100.0 FEET...WATER BEGINS TO ENTER SOME LAKE FRONT
PROPERTIES. WATER ALSO BEGINS TO THREATEN LOW LYING ROADS...
PIERS...AND DOCKS. WAVE ACTION CAN COMPOUND FLOODING ON WINDWARD
FACING SHORELINES.
&&
LAT...LON 4501 7347 4501 7306 4361 7328 4360 7348
$$
VTC021-170325-
/O.EXT.KBTV.FL.W.0009.000000T0000Z-140417T0325Z/
/CENV1.1.ER.140415T2115Z.140416T0430Z.140416T2125Z.NO/
558 AM EDT WED APR 16 2014
THE FLOOD WARNING CONTINUES FOR
THE OTTER CREEK AT CENTER RUTLAND.
* AT 5:45 AM WEDNESDAY THE STAGE WAS 9.3 FEET.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE WEDNESDAY AFTERNOON.
* IMPACT...AT 9.0 FEET...IN CLARENDON...LOW LYING PORTIONS OF SOUTH
CREEK ROAD WILL FLOOD BETWEEN WALKER MOUNTAIN ROAD AND
WALLINGFORD...AND WATER WILL APPROACH ALFRECHA ROAD. IN
PITTSFORD...ELM STREET AND DEPOT ROAD WILL BE UNDER WATER. FIELD
FLOODING WILL OCCUR ALONG DORR DRIVE IN RUTLAND...ALONG WITH
LOWLAND FLOODING UPSTREAM TO WALLINGFORD AND DOWNSTREAM TO
PITTSFORD.
&&
LAT...LON 4384 7320 4384 7307 4360 7295 4339 7291
4340 7304 4359 7307
$$
VTC019-171058-
/O.CON.KBTV.FL.W.0003.000000T0000Z-000000T0000Z/
/COVV1.1.ER.140411T1145Z.140416T2300Z.000000T0000Z.UU/
558 AM EDT WED APR 16 2014
THE FLOOD WARNING CONTINUES FOR
THE BARTON RIVER AT COVENTRY.
* AT 5:30 AM WEDNESDAY THE STAGE WAS 9.4 FEET.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.5 FEET BY
WEDNESDAY EVENING THEN BEGIN FALLING.
* IMPACT...AT 8.0 FEET...MAPLE STREET AND RIVER ROAD BETWEEN ORLEANS
AND COVENTRY STATION WILL FLOOD. THERE WILL BE EXTENSIVE FIELD AND
LOWLAND FLOODING.
&&
LAT...LON 4490 7226 4490 7217 4483 7216 4478 7207
4476 7224
$$590
WGUS81 KBTV 161944
FLSBTV
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
344 PM EDT WED APR 16 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN VERMONT...
WINOOSKI RIVER AT ESSEX JUNCTION
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
IF YOU LIVE OR TRAVEL NEAR STREAMS AND RIVERS...SEEK HIGHER GROUND
IMMEDIATELY AT FIRST SIGNS OF RISING WATER. OBEY ALL ROAD CLOSURE
SIGNS...THEY ARE THERE FOR YOUR SAFETY. DO NOT ATTEMPT TO DRIVE
THROUGH FLOODED AREAS...MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN
AROUND, DON'T DROWN!
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR BY
VISITING OUR WEB SITE AT: WEATHER.GOV.
&&
VTC007-170538-
/O.EXT.KBTV.FL.W.0007.000000T0000Z-140417T0538Z/
/ESSV1.2.ER.140415T2018Z.140416T1215Z.140416T2338Z.NO/
344 PM EDT WED APR 16 2014
THE FLOOD WARNING CONTINUES FOR
THE WINOOSKI RIVER AT ESSEX JUNCTION.
* AT 3:30 PM WEDNESDAY THE STAGE WAS 14.9 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
WEDNESDAY EVENING.
* IMPACT...AT 15.0 FEET...FLOODING WILL OCCUR ON NORTH WILLISTON ROAD
IN ESSEX...BRIDGE STREET AND VOLUNTEER GREEN IN RICHMOND...AND LOW
LYING ROADS IN JONESVILLE. WATER WILL INUNDATE LOW LYING FIELDS
ALONG THE WINOOSKI FROM JONESVILLE TO BURLINGTON.
&&
LAT...LON 4457 7326 4444 7291 4436 7295 4450 7331
$$363
WGUS81 KBTV 170126
FLSBTV
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
926 PM EDT WED APR 16 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
VERMONT...
WINOOSKI RIVER AT ESSEX JUNCTION
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
IF YOU LIVE OR TRAVEL NEAR STREAMS AND RIVERS...SEEK HIGHER GROUND
IMMEDIATELY AT FIRST SIGNS OF RISING WATER. OBEY ALL ROAD CLOSURE
SIGNS...THEY ARE THERE FOR YOUR SAFETY. DO NOT ATTEMPT TO DRIVE
THROUGH FLOODED AREAS...MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN
AROUND, DON'T DROWN!
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR BY
VISITING OUR WEB SITE AT: WEATHER.GOV.
&&
VTC007-170156-
/O.CAN.KBTV.FL.W.0007.000000T0000Z-140417T0538Z/
/ESSV1.2.ER.140415T2018Z.140416T1215Z.140417T0053Z.NO/
926 PM EDT WED APR 16 2014
THE FLOOD WARNING IS CANCELLED FOR
THE WINOOSKI RIVER AT ESSEX JUNCTION.
* AT 9:00 PM WEDNESDAY THE STAGE WAS 11.9 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FELL BELOW FLOOD STAGE AT 8:53 PM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 6.4 FEET BY FRIDAY
MORNING.
* IMPACT...AT 12.0 FEET...FARMS IN THE BURLINGTON INTERVALE BEGIN TO
FLOOD. WATER WILL FLOOD FIELDS ADJACENT TO NORTH
WILLISTON ROAD IN ESSEX AND WILL APPROACH NORTH WILLISTON ROAD.
&&
LAT...LON 4457 7326 4444 7291 4436 7295 4450 7331
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this river flood warning went out at Apr 15, 4:35 AM EDT, 17 minutes earlier.
Area forecast discussion, Apr 15, 4:35 AM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
435 AM EDT TUE APR 15 2014
.SYNOPSIS...
ACTIVE WEATHER IS EXPECTED ACROSS NORTHERN NEW YORK AND VERMONT
TODAY AS A STRONG COLD FRONT MOVES FROM WEST TO EAST ACROSS THE
AREA. RAIN WILL BECOME RATHER WIDESPREAD AND STEADY OVER THE AREA
AND COMBINED WITH ADDITIONAL SNOWMELT...MORE FLOODING IS EXPECTED.
IN ADDITION...STRONG SOUTHERLY WIND GUSTS...AS HIGH AS 50 MPH...ARE
EXPECTED ACROSS THE CHAMPLAIN VALLEY AHEAD OF THE FRONT. SHARPLY
FALLING TEMPERATURES ARE EXPECTED AS THE FRONT PASSES AND
PRECIPITATION WILL TURN TO SNOW WITH SOME MINOR SNOW ACCUMULATIONS
POSSIBLE. DRY CONDITIONS ARE EXPECTED FOR WEDNESDAY...BUT
TEMPERATURES WILL BE BELOW NORMAL.
&&
.NEAR TERM /UNTIL 8 PM THIS EVENING/...
AS OF 435 AM EDT TUESDAY...WE CONTINUE TO SEE SCATTERED TO
NUMEROUS SHOWERS EARLY THIS MORNING IN ADVANCE OF THE
FRONT...WHICH IS MOVING ACROSS SOUTHEAST ONTARIO AND WESTERN
QUEBEC. VERY SHARP THERMAL GRADIENT EXISTS WITH THE FRONT...NOT
JUST AT THE SURFACE BUT ALOFT AS WELL. THIS COMBINED WITH
INCREASING DYNAMIC SUPPORT AND MOISTURE SURGING NORTHWARD UP THE
EASTERN SEABOARD INDICATES A PERIOD OF STEADY RAIN IS EXPECTED
LATER THIS MORNING AND AFTERNOON. STILL LOOKING AT AN INCH TO INCH
AND A HALF OF PRECIPITATION AND WITH ABOVE NORMAL TEMPERATURES
PROMOTING ADDITIONAL SNOWMELT...MORE RISES ON THE RIVERS CAN BE
EXPECTED. SEVERAL ARE ALREADY IN FLOOD AND MORE ARE EXPECTED WITH
THE WEATHER CONDITIONS TODAY. THUS THE FLOOD WATCH CONTINUES.
STRONG LOW LEVEL JET MOVES OVER THE AREA TODAY WITH THE
APPROACHING UPPER TROUGH AND ENOUGH MIXING SHOULD TAKE PLACE FOR
WIND GUSTS UP TO 50 MPH ACROSS PARTS OF THE CHAMPLAIN VALLEY. THUS
THE WIND ADVISORY CONTINUES. LASTLY...WITH THE PASSAGE OF THE
FRONT COMES THE SHARPLY FALLING TEMPERATURES AND A CHANGE FROM
RAIN TO SNOW AS PRECIPITATION GRADUALLY TAPERS OFF. THE WARM
GROUND SHOULD LIMIT ACCUMULATIONS A BIT ON ROADWAYS WITH BETTER
CHANCES FOR MINOR ACCUMULATIONS ON GRASSY SURFACE. THE MOUNTAINS
WILL HAVE THE BEST CHANCE OF ACCUMULATING SNOWS. LOOKING AT A
DUSTING TO 2 INCHES AT THE LOWER ELEVATIONS AND 1 TO 4 INCHES IN
THE MOUNTAINS.
&&
.SHORT TERM /8 PM THIS EVENING THROUGH THURSDAY/...
AS OF 435 AM EDT TUESDAY...PRECIPITATION TAPERS OFF QUICKLY AFTER
MIDNIGHT TONIGHT WITH TEMPERATURES FALLING INTO THE TEENS AND 20S
AS CANADIAN HIGH PRESSURE BUILDS DOWN OVER THE AREA. DRIER WEATHER
IS EXPECTED ON WEDNESDAY AND THURSDAY WITH THE HIGH GETTING
ESTABLISHED OVER THE AREA...BUT BELOW NORMAL TEMPERATURES WILL BE
THE RULE.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
AS OF 435 AM EDT TUESDAY...SOUTHWEST FLOW ALOFT DEVELOPS THURSDAY
NIGHT AND CONTINUES INTO FRIDAY IN ADVANCE OF A DEVELOPING UPPER
TROUGH OF LOW PRESSURE. THIS WILL ALLOW FOR A WARMING TREND TO
TAKE PLACE WITH A RETURN TO NORMAL TEMPERATURES ON FRIDAY. STILL
LOOKING DRY...BUT AS THE UPPER TROUGH GRADUALLY MOVES ACROSS THE
AREA SATURDAY AND SUNDAY...THE THREAT FOR SHOWERS WILL INCREASE.
DESPITE THE CLOUDS AND SHOWERS...TEMPERATURES WILL BE AT OR
SLIGHTLY ABOVE SEASONAL NORMALS. DRIER WEATHER RETURNS MONDAY AS
THE UPPER TROUGH MOVES EAST OF THE REGION.
&&
.AVIATION /08Z TUESDAY THROUGH SATURDAY/...
THROUGH 06Z WEDNESDAY...SCATTERED LIGHT RAIN SHOWERS CONTINUE TO
PERIODICALLY AFFECT ALL TERMINALS. HAVE INCLUDED VCSH AT ALL
TERMINALS AHEAD OF APPROACHING COLD FRONT. STRONG COLD FRONT
CROSSES THE FORECAST AREA DURING DAYLIGHT HOURS TUESDAY. STRONG
GUSTY SOUTHERLY WINDS DEVELOP AHEAD OF THE FRONT PEAKING AT 30-40
KTS BETWEEN 12-16Z. SHOWERS WITH ISOLATED THUNDERSTORMS DEVELOP
ALONG THE COLD FRONT WITH ABRUPT WIND SHIFT TO THE WEST
NORTHWEST. THIS WILL CREATE AREAS OF MODERATE TO SEVERE
TURBULENCE...MAY NEED TO ADD LLWS FOR DIRECTION AND SPEED. EXPECT
MVFR AND PERIODS OF IFR WITH THE RAIN ASSOCIATED WITH FRONT...SLK
MIXING WITH SNOW BY 18Z TUESDAY...AND A MIX POSSIBLE AT REST OF
SITES TOWARDS 00Z WEDNESDAY. ALL TAF SITES WILL EVENTUALLY CHANGE
OVER TO SNOW AS COLDER AIR MOVES INTO THE NORTH COUNTRY. PRECIP
SHOULD BE ENDING TOWARDS END OF 06Z TAF PERIOD.
OUTLOOK 06Z WEDNESDAY THROUGH SATURDAY...CONDITIONS IMPROVING TO
VFR TOWARDS 12Z WEDNESDAY. HIGH PRESSURE WILL BRING VFR WEATHER
WEDNESDAY THROUGH FRIDAY. POSSIBLE MVFR IN RAIN SHOWERS SATURDAY.
&&
.HYDROLOGY...
AS OF 435 AM EDT TUESDAY...NO CHANGES TO THINKING THAT AN ACTIVE
HYDROLOGIC PERIOD IS EXPECTED TODAY THROUGH WEDNESDAY. HAVE SEEN
OFF AND ON SHOWERS EARLY THIS MORNING AND MILD TEMPERATURES TO
PROMOTE ADDITIONAL SNOWMELT. A FEW RIVERS EARLY THIS MORNING HAVE
GONE INTO FLOOD AND SEVERAL MORE ARE APPROACHING FLOOD STAGE. WITH
MORE SNOWMELT AND STEADIER RAINS LATER THIS MORNING AND AFTERNOON...
ONE TO ONE AND A HALF INCHES STILL EXPECTED...MORE FLOODING WILL
DEVELOP OVER NORTHERN NEW YORK AND VERMONT TODAY AND CONTINUE INTO
WEDNESDAY.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR VTZ001>012-016>019.
WIND ADVISORY FROM 8 AM THIS MORNING TO 3 PM EDT THIS
AFTERNOON FOR VTZ001-002-005-009-011-017>019.
NY...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR NYZ026>031-034-035-
087.
WIND ADVISORY FROM 8 AM THIS MORNING TO 3 PM EDT THIS
AFTERNOON FOR NYZ028-035.
&&
SYNOPSIS...EVENSON
NEAR TERM...EVENSON
SHORT TERM...EVENSON
LONG TERM...EVENSON
AVIATION...NEILES
HYDROLOGY...JMGHazardous weather outlook, Apr 15, 4:25 AM EDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 425 AM EDT TUE APR 15 2014 NYZ026-027-029>031-034-087-VTZ003-004-006>008-010-012-016-160830- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHEASTERN ST. LAWRENCE- SOUTHERN FRANKLIN-WESTERN CLINTON-WESTERN ESSEX- SOUTHWESTERN ST. LAWRENCE-ORLEANS-ESSEX-LAMOILLE-CALEDONIA- WASHINGTON-ORANGE-WINDSOR-EASTERN FRANKLIN- 425 AM EDT TUE APR 15 2014 ...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ028-035-VTZ001-002-005-009-011-017>019-160830- EASTERN CLINTON-EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN- WESTERN CHITTENDEN-WESTERN ADDISON-WESTERN RUTLAND- EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 425 AM EDT TUE APR 15 2014 ...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING... ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 3 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 11:52 PM EDT | Areal Flood Warning | BTV | Caledonia | 12 hr |
| Apr 15, 7:11 AM EDT | River Flood Warning | BTV | Lamoille | 31 hr |
| Apr 15, 7:13 AM EDT | River Flood Warning | BTV | Rutland | 49 hr |
| Apr 15, 7:43 AM EDT | River Flood Warning | BTV | Lamoille | 38 hr |
| Apr 15, 7:48 AM EDT | River Flood Warning | BTV | Franklin | 42 hr |
| Apr 15, 11:43 AM EDT | Areal Flood Warning | BTV | Caledonia, Essex | 18 hr |
| Apr 15, 1:15 PM EDT | Areal Flood Warning | BTV | Addison, Chittenden, Franklin, Lamoille, Rutland, Washington | 18 hr |
| Apr 15, 1:27 PM EDT | Special Weather Statement | BTV | Addison, Chittenden, Rutland | 63 min |
| Apr 15, 4:31 PM EDT | River Flood Warning | BTV | Caledonia | 27 hr |
| Apr 15, 4:47 PM EDT | Areal Flood Warning | BTV | Caledonia, Lamoille, Orange, Orleans, Washington, Windsor | 18 hr |
| Apr 15, 5:28 PM EDT | River Flood Warning | BTV | Addison, Chittenden, Franklin, Grand Isle, Rutland | 24 days |
Nearby
River Flood Warnings in Vermont, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.